# SDR DL76S972029

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35214
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED SKIN REPAIR FOUND AT FS 640 JUST ABOVE S31R.  FINAL CUTOUT IN SKIN IS 3.25 BY 2.75.  REPAIRED PER PER ERA 361621-14.
